Deakin University
Browse

File(s) under permanent embargo

Some new stability conditions for two-dimensional difference systems

journal contribution
posted on 2000-01-01, 00:00 authored by Hieu TrinhHieu Trinh, T Fernando
This paper considers robust stability of two-dimensional (2D) difference systems in theFornasini-Marchesini (F-M) state space setting. An approach based on the MacL aurine series expansion is presented. First, a new and less conservative sufficient condition for asymptotic stability of nominal 2D discrete systems is derived. Then sufficient conditions for robust stability of 2D discrete systems subjected to both structured and unstructured perturbations are given. Finally, new robust stability conditions for 2D discrete-delay systems are derived. Numerical examples are given to illustrate the results.

History

Journal

International journal of systems science

Volume

31

Issue

2

Pagination

203 - 211

Publisher

Taylor & Francis

Location

Abingdon, Eng.

ISSN

0020-7721

eISSN

1464-5319

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2000, Taylor & Francis Ltd

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC